# SDR DALA2019111206590

- Difficulty date: November 11, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1355413) DURING HCK AT QRO, A DENT WAS FOUND ON FRAME ASSY P/N 143A1200-203 UPPER CHORD AT STA 500G BETWEEN STRINGERS 24LH AND 25LH. MAINTENANCE REPAIRED DAMAGE PER ERA 582993-14.
